Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 63, Number 1

Existence and non-existence of solutions to the Ginzburg-Landau equations in a semi-infinite superconducting film
Y. Almog.
Quart. Appl. Math. 63 (2005), 1-12
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126565
Instability of solutions of a semilinear heat equation with a Neumann boundary condition
Keng Deng and Cheng-Lin Zhao.
Quart. Appl. Math. 63 (2005), 13-19
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126566
Wave-front tracking for the equations of isentropic gas dynamics
Fumioki Asakura.
Quart. Appl. Math. 63 (2005), 20-33
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126567
Stability of negative stiffness viscoelastic systems
Yun-Che Wang and Roderic Lakes.
Quart. Appl. Math. 63 (2005), 34-55
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126568
A global stability criterion for a family of delayed population models
Eduardo Liz, Manuel Pinto, Victor Tkachenko and Sergei Trofimchuk.
Quart. Appl. Math. 63 (2005), 56-70
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126569
A stochastic control model of investment, production and consumption
Wendell H. Fleming and Tao Pang.
Quart. Appl. Math. 63 (2005), 71-87
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126570
Local existence and uniqueness for quasistatic finite plasticity with grain boundary relaxation
Patrizio Neff.
Quart. Appl. Math. 63 (2005), 88-116
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126571
A proposal concerning the physical rate of dissipation in materials with memory
J. M. Golden.
Quart. Appl. Math. 63 (2005), 117-155
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126572
A computational and statistical framework for multidimensional domain acoustooptic material interrogation
H. T. Banks and V. A. Bokil.
Quart. Appl. Math. 63 (2005), 156-200
Abstract, references and article information
Full-text PDF
MathSciNet review: 2126573


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website